MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*RH WIDE SKIN STPLR; REMOVABLE (SKIN)

ETHICON ENDO-SURGERY, LLC. PROXIMATE*RH WIDE SKIN STPLR; REMOVABLE (SKIN)
Model Number PRW35
Medical Device Problem Codes Patient Device Interaction Problem (4001); Firing Problem (4011)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date of event: unknown, assumed 1st day of month that the complaint was reported.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.It was reported that this was an adverse event.Was there any medical or surgical intervention done to the patient related to the use of the ethicon skin stapler? if yes, what? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be field as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure, "today in our or, one of the skin staplers guns the surgeon was using did not work.It would not staple and instead remained jammed." (b)(4).
 
Additional Manufacturer Narrative
(b)(4).Date sent: 12/20/2022.Additional information received: we were not able to keep the item in question due to the fact that the item had hazardous material on it.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 01/26/2023.Upon review of the information reported there was no patient harm or surgical intervention confirmed for this event.Therefore, it was concluded that this event does not meet the defined criteria for a reportable event and is being considered not reportable.

Common Device Name
REMOVABLE (SKIN)
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key15999752
Report Number3005075853-2022-08733
Device Sequence Number6578205
Product Code GDT
UDI-Device Identifier40705036013021
UDI-Public10705036013020
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K833357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPRW35
Device Catalogue NumberPRW35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by Manufacturer12/07/2022
01/25/2023
Initial Report FDA Received Date12/16/2022
Supplement Report FDA Received Date12/20/2022
01/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown